# SDR MALA110281

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 12,118 hours, 11,401 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Pcu
- Condition: Failed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON GROUND AFTER LANDING "HYD 1 LO PRESS" ILLUMINATED FOLLOWED NON NORMAL CHECKLIST. HYD FLUID NR 1 WAS EMPTY HYD, SYSTEM PRESSURE HAD SOME PRESSURE WHEN WE PULLED UP HYD PAGE ON EICAS AND  BLED DOWN TO 0PSI. SHUTDOWN ENGINE NR 1 PUMP RAN FOR LESS THAN 30 SEC WITH PRESSURE. NOT SURE HOW LONG ENGINE RAN NO FLUID BUT ENGINE WAS SHUTDOWN WITHIN ABOUT 5 MINUTES OF RECIEVING THE CAUTION FOR THE "HYD 1 LOW PRESS.  FOUND RUDDER PCU NR 1 FAILED REMOVED & REPLACED IAW AMM 27-23-01 OPS CHECKS GOOD AT THIS TIME
